# SDR SIMA20190321002

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 34,846 hours, 29,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Part serial: PT8947
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT OVER WING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED NR 4 BATTERY CHARGER ASSEMBLY. OPS CHECK FAILED. DEFERRED AFT EXTERNAL EMERGENCY LIGHTS AS PER MEL 33-29 AUTH# 030740D-C. REMOVED AND REPLACED BATTERY CHARGER NR 4  DID NOT FIX. REMOVED AND REPLACED RT EXTERNAL EMERGENCY LIGHT ASSEMBLY, OPS CHECK GOOD IAW 33-50-10 MEL ITEM RESTORED. BATTERY CHARGER ASSY NR 4 P/N 11-0049 S/N 12569 S/N 15038.
